Article citationsMore>>

K. T. Chau, “Onset of Natural Terrain Landslides Modelled by Linear Stability Analysis of Creeping Slopes with a Two-State Variable Friction Law,” International Journal for Numerical and Analytical Method in Geomechanics, Vol. 23, No. 15, 1999, pp. 1835-1855. doi:10.1002/(SICI)1096-9853(19991225)23:15<1835::AID-NAG2>3.0.CO;2-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top